# SDR R61A201907110719

- Difficulty date: July 11, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 995UN01B4AA6B
- Condition: Seized
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LDG EMERGENCY EXTENSION SWITCH IN FLOOR PANEL 22CRF, SEIZED. LDG EMERGENCY EXTENSION SWITCH IN FLOOR PANEL 222CRF, REPLACED IAW AMM 32-35-01-400-801-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
